# SDR SWIA200210746

- Difficulty date: March 23, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 17,619 hours, 24,716 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650686001
- Part serial: 1822
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,129 hours, 7,188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED CONTROL SINK, TERRAIN AND CONTINUOUS PULL UP  WARNINGS UNTIL 50 FT AGL.  RETURNED TO FAT.  REPLACED GPWS COMPUTER.  OPS CHECK GOOD IAW MM 34-44-00.
